MathSciNet Relay Station
MathSciNet bibliographic data
MR2629937 15A24
Hasanov, Vejdi I. Notes on two perturbation estimates of the extreme solutions to the equations $X\pm A^*X^{-1}A=Q$. Appl. Math. Comput. 216 (2010), no. 5, 1355–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement